# SDR SWAA2022031107748

- Difficulty date: July 5, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 48,130 hours, 28,456 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E ABOVE PYLON SAIL TAIL; UPPER SEAL SUPPORT BRACKET IS CRACKED. / VERIFIED NEW PART AS CORRECT IAW IPC 57-50-00-25 PART# 115A2982-9 LOCATED AND DRILLED NEW PART IAW SRM 51-40-05-0G-0; APPLIED TOP COAT IAW AMM 51-21-73-370-801 INSTALLED NEW UPPER SUPPORT BRACKET IAW SRM 51-40-02-0G-0 INSTALLED SEAL SUPPORT BRACKET IAW SRM 51-40-02-0G-0 ATAG# A78130. INSTALLED BRACKET @ LH WING T/E; ABOVE PYLON SAIL TAIL
